Oct 01, 2011 - 7:39 pm
I posted this in response to another post on "Canadian Red Dye" and felt very strongly about informing everyone of the dangers of Aspartame, an artificial sweetener in over 6000 products that never should have been approved by the FDA. If you are using it and you don't know it's in your food it might explain some unexplained symptoms you might be having. Check labels of everything you are eating if you feel dizzy, having headaches, seizures or any other strange symptoms your doctor can't explain.
Below is a youtube new video related to the subject. I stopped drinking Diet Coke many years ago when I suffered from Bi-Polar Depression, Headaches and fatigue. I had heard about this when a friend of mine told me that she knew the daughter of the man that "invented" this artificial sweetener. Even he wouldn't ingest it and did not recommend it for consumption. It is said to cause many types of problems including cancer. While you are here you can see other related videos on the subject.
Here is an interesting article worth reading if you are drinking/consuming artificial sweeteners and are having symptoms you can not explain.